• musclemecca does not sell or endorse any bodybuilding products.
    Musclemecca has no affiliation with advertisers; they simply purchase advertising space here. If you have questions go to their site and ask them directly.
    Advertisers are responsible for the content in their forums.
UGFreak Bodybuilding Gear

Havoc and testi pain

The Creator

Mecca V.I.P.
VIP
Joined
Sep 29, 2006
Messages
2,506
Points
38
My roomate is currently taking havoc. He has seen some good gains but has recently been complaining about some testicular pain. I told him that if it got any worse he should go to the doctor. Last night at 3am the pain got real bad so he went to the hospital to ease his mind of what was wrong. They did blood tests and the whole nine yards. Blood tests were good, hernia check was good, kidney and liver was good, and even blood pressure was normal. The Doc said that the only thing that was just slightly over normal was one liver enzyme that is often found to be high in people who drink (nothing dangerous by any means, just slightly above average). The doc said everything was fine and the pain was probably just a side effect of the havoc and of course he reccommended that he stop taking it. The pain is still there for him but isnt unbareable, so I reccommended he just start his pct. Just wanted to share this story and see what you guys think about the situation? Any similar experience?
 

Arcane1129

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
2,023
Points
38
Aren't you on Havoc or a similar compound now (unless I'm mistaken)? So I assume you didn't get this pain. I didn't hear Braaq say anything about it either. I think Hypo might have taken it as well, and I didn't hear him say anything.

Maybe your roomate just reacts differently to it. Of course, I'll wait to see what the people I've mentioned have to say.
 

Big04pimpin

Mecca V.I.P.
VIP
Joined
Nov 28, 2006
Messages
1,801
Points
38
I never had ball pain that I can remeber. I know I would definatally would remeber it if it was bad enough to send me to the hospital. That sucks for him, I would find out what caused it. Could be just Havoc but my thoughts would be that its something else combined with it.
 

bambam55

Mecca V.I.P.
VIP
Joined
Nov 29, 2006
Messages
1,285
Points
38
hmmm thats weird. I've been on prohoromones and had a little ball soreness that would only last short spurts and wasn't anything really, that had to suck for him. Hope his balls are recovering well lol
 

SerbMarko

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
3,429
Points
38
are you sure its not his prostate? if his prostate is enlarged it will cause the nuts to hurt..
 

SerbMarko

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
3,429
Points
38
my prostate swells up while im on a cycle.. i get it checked.. its not that bad.. but it could cause issues in the long run.. i think a sign of a enlarged prostate is going piss quite often as well.. not sure on that though..
 

Hypocrisy86

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
15,629
Points
38
I never had that problem either
but sometimes i did have problem peeing
but not all the time while on it..
reaction sure does vary.
 

SerbMarko

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
3,429
Points
38
I never had that problem either
but sometimes i did have problem peeing
but not all the time while on it..
reaction sure does vary.

i think if your prostate is swollen it would be the opposite, you would pee a lot more due to the prostate pushing on your bladder.
 

Hypocrisy86

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
15,629
Points
38
i thought it made it harder to pee?
cus i was standing at the urinal at the gym for quite some time lol
 

SerbMarko

Mecca V.I.P.
VIP
Joined
Jul 13, 2006
Messages
3,429
Points
38
i thought it made it harder to pee?
cus i was standing at the urinal at the gym for quite some time lol

next time you see the flomax commercial on tv.. the pill for controlling your bladder, they talk about your prostate being swollen..
 
Top